Tylenol Extra-Strength, 10 caplets, provide temporary relief of minor aches and pains headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Tylenol is the #1 doctor recommended brand of pain reliever and each caplet contains 500 mg. of acetaminophen for effective pain relief. Use as directed and do not use with any other product containing acetaminophen.
Questions about this product? Contact your doctor or pharmacist before use.